Alert archive / California / Winter Weather Advisories in 2011
Winter Weather Advisory 4, NWS Eureka, CA
NWS Eureka, CA issued this winter weather advisory at Feb 22, 2011, 3:25 AM PST. It took effect at Feb 24, 2011, 6:00 AM PST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2011, 3:25 AM PST (11:25 UTC)
- In effect from
- Feb 24, 2011, 6:00 AM PST
- Expired
- Feb 25, 2011, 12:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS46 KEKA 221125 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 325 AM PST TUE FEB 22 2011 ...WINTER WEATHER EXPECTED WEDNESDAY NIGHT AND THURSDAY... .A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ003-004-221930- /O.NEW.KEKA.WW.Y.0004.110224T0200Z-110225T0200Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 325 AM PST TUE FEB 22 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM PST THURSDAY ABOVE 1500 FEET... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 1500 FEET FOR SNOW WHICH IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM PST THURSDAY. * SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY BETWEEN 1500 AND 2500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427- 7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101...299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
8 follow-up statements
888 WWUS46 KEKA 221751 AAA WSWEKA URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 951 AM PST TUE FEB 22 2011 ...WINTER WEATHER EXPECTED THURSDAY... .A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ003-004-231200- /O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T0600Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 951 AM PST TUE FEB 22 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM TO 10 PM PST THURSDAY ABOVE 1500 FEET... * SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED FROM EARLY THURSDAY MORNING THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
032 WWUS46 KEKA 231133 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 333 AM PST WED FEB 23 2011 ...WINTER WEATHER EXPECTED THURSDAY... .A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE GULF OF ALASKA ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001-002-076-231945- /O.EXB.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/ REDWOOD COAST-MENDOCINO COAST-MENDOCINO INTERIOR- 333 AM PST WED FEB 23 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WINTER WEATHER ADVISORY ABOVE 500 FEET FOR SNOW WHICH IS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING THURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET THURSDAY AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ003-004-231945- /O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 333 AM PST WED FEB 23 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT ABOVE 1500 FEET... THE WINTER WEATHER ADVISORY ABOVE 1500 FEET IS NOW IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 6 INCHES IS EXPECTED FROM EARLY THURSDAY MORNING THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
952 WWUS46 KEKA 231919 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1119 AM PST WED FEB 23 2011 ...WINTER WEATHER EXPECTED THURSDAY... .A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE PACIFIC NORTHWEST ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001>004-076-240330- /O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1119 AM PST WED FEB 23 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT ABOVE 1500 FEET... A WINTER WEATHER ADVISORY ABOVE 1500 FEET REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNINGTHURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET THURSDAY AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELLING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
289 WWUS46 KEKA 232324 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 324 PM PST WED FEB 23 2011 ...WINTER WEATHER EXPECTED THURSDAY... .A COLD LOW PRESSURE SYSTEM WILL DROP DOWN FROM THE PACIFIC NORTHWEST ON THURSDAY AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001>004-076-241300- /O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 324 PM PST WED FEB 23 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT ABOVE 500 FEET... A WINTER WEATHER ADVISORY ABOVE 500 FEET REMAINS IN EFFECT FROM 6 AM THURSDAY TO MIDNIGHT PST THURSDAY NIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING THURSDAY THROUGH THURSDAY NIGHT BETWEEN 1500 AND 3000 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET THURSDAY AND THURSDAY NIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT NO ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
013 WWUS46 KEKA 241307 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 507 AM PST THU FEB 24 2011 ...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY... .A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001-003-242115- /O.EXT.KEKA.WW.Y.0004.110224T1400Z-110225T1500Z/ REDWOOD COAST-NORTH COAST INTERIOR- 507 AM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING TODAY THROUGH TONIGHT ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY AND TONIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS WITH LITTLE OR NO ACCUMULATION. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ002-076-242115- /O.EXT.KEKA.WW.Y.0004.110224T1400Z-110226T0000Z/ MENDOCINO COAST-MENDOCINO INTERIOR- 507 AM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING TODAY THROUGH FRIDAY ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY THROUGH FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT LITTLE ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-242115- /O.CON.KEKA.WW.Y.0004.110224T1400Z-110225T0800Z/ UPPER TRINITY RIVER- 507 AM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNING TODAY THROUGH TONIGHT ABOVE 1500 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY AND TONIGHT. SNOW MAY BRIEFLY REACH THE VALLEY FLOORS WITH LITTLE ACCUMULATION EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
266 WWUS46 KEKA 242002 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1202 PM PST THU FEB 24 2011 ...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY... .A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001-003-250415- /O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/ REDWOOD COAST-NORTH COAST INTERIOR- 1202 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNINGTODAY THROUGH TONIGHT ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY AND TONIGHT. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS WITH LITTLE OR NO ACCUMULATION. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ002-076-250415- /O.CON.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/ MENDOCINO COAST-MENDOCINO INTERIOR- 1202 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNINGTODAY THROUGH FRIDAY ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY THROUGH FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT LITTLE ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-250415- /O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T0800Z/ UPPER TRINITY RIVER- 1202 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM MID MORNINGTODAY THROUGH TONIGHT ABOVE 1500 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TODAY AND TONIGHT. SNOW MAY BRIEFLY REACH THE VALLEY FLOORS WITH LITTLEACCUMULATION EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...199...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
152 WWUS46 KEKA 250648 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1048 PM PST THU FEB 24 2011 ...WINTER WEATHER EXPECTED TODAY THROUGH FRIDAY... .A COLD LOW WILL DROP DOWN FROM THE PACIFIC NORTHWEST AND BRING LOW ELEVATION SNOW TO THE REGION. CAZ001-251500- /O.EXT.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/ REDWOOD COAST- 1048 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 PM PST FRIDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 PM PST FRIDAY. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TONIGHT AND FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS WITH LITTLE OR NO ACCUMULATION. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101... 299...AND 199. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ004-251500- /O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/ UPPER TRINITY RIVER- 1048 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 AM PST FRIDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 7 AM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED TONIGHT. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 299...36 AND 3. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ002-076-251500- /O.CON.KEKA.WW.Y.0004.000000T0000Z-110226T0000Z/ MENDOCINO COAST-MENDOCINO INTERIOR- 1048 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED FROM TONIGHT THROUGH FRIDAY ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * UP TO 1 INCH OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET TONIGHT AND FRIDAY. SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT LITTLE ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101...AND 20. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ003-251500- /O.CON.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/ NORTH COAST INTERIOR- 1048 PM PST THU FEB 24 2011 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST FRIDAY. * SNOW ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED TONIGHT ABOVE 1500 FEET. HIGHER SNOW ACCUMULATION IS EXPECTED ABOVE 3000 FEET. * 1 TO 2 INCHES OF SNOW WILL BE POSSIBLE DOWN TO 500 FEET. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * THIS WILL AFFECT TRAVEL ON ALL MAJOR ROUTES INCLUDING 101...199...299...96 AND 36. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
450 WWUS46 KEKA 251146 WSWEKA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 346 AM PST FRI FEB 25 2011 CAZ003-004-251300- /O.CAN.KEKA.WW.Y.0004.000000T0000Z-110225T1500Z/ NORTH COAST INTERIOR-UPPER TRINITY RIVER- 346 AM PST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WINTER WEATHER ADVISORY. * UP TO 1 INCH OF ADDITIONAL ACCUMULATION IS EXPECTED TODAY IN SCATTERED SNOW SHOWERS. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES. $$ CAZ001-251600- /O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T1600Z/ REDWOOD COAST- 346 AM PST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM PST THIS MORNING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 8 AM PST THIS MORNING. * UP TO 1 INCH OF SNOW IS POSSIBLE DOWN TO 400 FEET EARLY THIS MORNING. SNOW MAY BRIEFLY REACH SEA LEVEL. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ CAZ002-076-252000- /O.EXT.KEKA.WW.Y.0004.000000T0000Z-110225T2000Z/ MENDOCINO COAST-MENDOCINO INTERIOR- 346 AM PST FRI FEB 25 2011 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL NOON PST TODAY. * UP TO 2 INCHES IS EXPECTED THIS MORNING ABOVE 900 FEET. * SNOW MAY BRIEFLY REACH SEA LEVEL AND THE VALLEY FLOORS BUT LITTLE ACCUMULATION IS EXPECTED. * SLOW DOWN...ALLOW EXTRA TIME AND BE PREPARED FOR CHANGING CONDITIONS. * CHECK THE LATEST FORECASTS AND CALL 1-800-427-7623 FOR CURRENT ROAD CONDITIONS AND CHAIN REQUIREMENTS BEFORE TRAVELING. * BE ALERT FOR ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this winter weather advisory went out at Feb 21, 3:15 PM PST, 12 hours 10 minutes earlier.
Area forecast discussion, Feb 21, 3:15 PM PST, 12 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 315 PM PST MON FEB 21 2011 .SYNOPSIS...A LOW PRESSURE SYSTEM MOVING SOUTH JUST OFF SHORE THIS AFTERNOON IS TAKING THE CLOUDS AND PRECIPITATION WITH IT. PARTLY CLOUDY SKIES WILL BE THE RULE TONIGHT AND TUESDAY IN THE WAKE OF THE LOW AS WEAK HIGH PRESSURE BUILDS ACROSS NORTHWEST CALIFORNIA TUESDAY. MORE RAIN...SNOW AND COLDER AIR WILL ARRIVE WED NIGHT INTO THU. && .DISCUSSION...THE LOW PRESSURE OFF THE MENDOCINO COAST CONTINUES TO SLIDE SOUTHWARD. MOST OF THE EFFECTS ASSOCIATED WITH THIS LOW PASSING OFFSHORE HAVE STAYED OVER THE WATERS. THIS SYSTEM DID BRING SOME ISOLATED RAIN AND SNOW SHOWERS TO THE AREA. OVERNIGHT TEMPERATURES WILL FALL A FEW DEGREES...MAKING FOR ANOTHER COOL NIGHT AS DRIER COOL CONTINENTAL AIR FILTERS INTO NW CALIFORNIA. AS IT STANDS RIGHT NOW, NW CALIFORNIA LOOKS FAIRLY DRY FROM TONIGHT THROUGH TUE WITH ONLY A SLIGHT CHANCE OF SHOWERS TUESDAY NEAR THE OREGON BORDER. MODELS HAVE COME INTO BETTER AGREEMENT WITH THE NEXT SYSTEM WED INTO THU BUT HAVE BEEN SHOWING SIGNIFICANT DISCREPANCIES IN PREVIOUS RUNS. THIS NEXT SYSTEM IS ANOTHER NORTH TO SOUTH SLIDER AS WAS THE LAST SYSTEM. THE MODELS TEND TO STRUGGLE WITH THE TRACKS OF THESE AND AS ONLY A MINOR ERROR WITH THE TRACK WILL LEAD TO SIGNIFICANT DIFFERENCES IN SENSIBLE WEATHER WE WILL NEED TO KEEP A CLOSE EYE FOR SUBTLE DIFFERENCES RUN TO RUN. ASSUMING THE CURRENT SOLUTION HOLDS THE JET WILL SET UP OVER NRN CALIFORNIA WITH JET LEVEL WINDS BY THU REACHING THE 130KT RANGE. JET ORIENTATION WILL BE OUT OF NRN BRITISH COLUMBIA THEN OVER THE NE PACIFIC AND TURNING INTO NRN CALIFORNIA. SO THIS WILL BE A COOL MOIST AIR MASS, DRIVING SNOW LEVELS DOWN AND BRINGING IN HIGHER QPF THAN NRN CALIFORNIA HAS SEEN IN RECENT DAYS. SNOW AMOUNTS WILL NEED TO BE WATCHED CLOSELY OVER THE NEXT DAY OR SO AS THE QPF FORECAST GETS NAILED DOWN. THIS IS THE PART OF THE FORECAST THAT COULD VARY THE MOST AND WILL BE MODULATED BY WHERE THE LOW PRESSURE TRACK ENDS UP BEING. IT WILL BE POSSIBLE A WINTER STORM WATCH OR ADVISORY WILL BE NEEDED FOR WED NIGHT INTO THU. ONE THING IS FAIRLY CERTAIN...MUCH COLDER CONDITIONS WILL ARRIVE BY LATE WEEK WITH 10 TO 20 DEGREES BELOW NORMAL DAY TIME TEMPERATURES ACROSS THE AREA BY THURSDAY. THU NIGHT AND BEYOND THE PATTERN SHOULD QUITE DOWN A BIT WITH ONLY A FEW SHOWERS LINGERING AROUND. MODELS ARE NOT IN GOOD AGREEMENT BEYOND THU MORNING, BUT A GENERAL FLAT RIDGE DIFFUSE PATTERN IS CONSISTENT THROUGH THE MODELS. AS IT STANDS RIGHT NOW, NEXT WEEKEND COULD BE PRECIPITATION FREE OVER NW CALIFORNIA. MKN && AVIATION...LOW PRESSURE MOVING SOUTH OF CAPE MENDOCINO HAS CREATED SIGNIFICANT OFFSHORE FLOW IN THE MID LEVELS ALONG THE ENTIRE NORTH COAST. THIS OFFSHORE FLOW WILL ALLOW SKIES TO REMAIN LARGELY CLEAR THROUGH THE OVERNIGHT HOURS ALONG ALL COASTAL TAF SITES. COLD AIR WILL BUILD IN BEHIND THIS SYSTEM HOWEVER. COMBINED WITH CLEAR SKIES THIS MAY ALLOW SOME SPARSE GROUND FOG TO DEVELOP IN AREA. AT KUKI...CONDITIONS WILL CONTINUE TO CLEAR THROUGH THE EVENING AS HIGH THIN CLOUD COVER IS BEING PULLED SOUTH ALONG WITH THIS SYSTEM. WINDS WILL SHIFT TO THE NORTH AND BECOME OCCASIONALLY GUSTY ALONG THE COASTAL SITES TOMORROW. WINDS IN INLAND VALLEYS WILL BE LIGHT AND VARIABLE. MSB && .MARINE...LOW PRESSURE SYSTEM LOCATED APPROXIMATELY 250 NM OFF THE COAST OF CAPE MENDOCINO IS PUSHING SOUTH MORE RAPIDLY THAN EXPECTED BY PREVIOUS MODEL RUNS. EFFECT IS CLEAR SKIES ACROSS THE WHOLE NORTHERN WATERS, AND DIMINISHED WINDS IN ALL WATERS. SMALL POCKETS OF 20 KT WINDS MAY STILL EXIST IN THE SOUTHERN WATERS THROUGH THE EARLY EVENING...BUT HAVE ALLOWED THE SCA TO EXPIRE FOR FOR ALL WATERS. NORTHWESTERLY SWELL WILL BUILD FOR THE NEXT 36 HOURS TO MARGINAL SCA CONDITIONS BY TUESDAY NIGHT...BUT HAVE OPTED TO KEEP ALL WATERS FREE OF HEADLINES FOR THE TIME BEING DUE TO UNCERTAINTY IN THE MODELS. NORTHWEST SWELL WILL MIX WITH PERSISTENT LOCAL WIND SWELL TO CREATE SOME MILDLY HAZARDOUS CONDITIONS ON THE WATERS BY MID WEEK...BUT WILL CONTINUE TO MONITOR TO WATCH FOR DEVELOPMENT OF THESE CONDITIONS. MSB && && .EKA WATCHES/WARNINGS/ADVISORIES...CA...NONE. .NORTHWEST CALIFORNIA COASTAL WATERS...NONE && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 21, 3:03 PM PST, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 303 PM PST MON FEB 21 2011 CAZ001>004-076-222315- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 303 PM PST MON FEB 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. VERY COLD AIR AND MORE SNOW IS ON THE WAY BEGINNING THURSDAY. TEMPERATURES WILL BE AS MUCH AS 20 DEGREES BELOW NORMAL BY FRIDAY. SNOW IS EXPECTED TO ACCOMPANY THE COLD AIR...WITH SIGNIFICANT ACCUMULATIONS POSSIBLE ABOVE 1500 FEET THURSDAY AND FRIDAY. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:59 PM PST | Small Craft Advisory | EKA | 5 days |
Nearby
Winter Weather Advisories in California, 2011Every winter weather advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.